MathSciNet Relay Station
MathSciNet bibliographic data
MR1849209 11K60 (11J70 11K50 37A25 37A45)
Ferenczi, S.; Holton, C.; Zamboni, L. Q. Structure of three interval exchange transformations. I. An arithmetic study. Ann. Inst. Fourier (Grenoble) 51 (2001), no. 4, 861–901.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement